Modelling project investment decisions under uncertainty using possibility theory

There are no files associated with this record.

Title Modelling project investment decisions under uncertainty using possibility theory
Author Mohamed, Sherif Ali Mohtady; McCowan, Alison Kate
Journal Name International Journal of Project Management
Year Published 2001
Place of publication UK
Publisher Pergamon
Abstract With the increasing popularity of privately financed and operated construction projects, a systematic evaluation of investment options is needed, especially if they are competing for the same capital resource. Traditional evaluation methods incorporating risk analysis techniques require the input of relative frequencies which are not easily available in construction. This paper proposes a method capable of modelling the effects of both monetary and non-monetary aspects of an investment option, using interval mathematics and possibility theory to handle the inherent uncertainty associated with such aspects. Two numerical examples are presented to demonstrate its application in the assessment and ranking of available investment options.
Peer Reviewed Yes
Published Yes
Publisher URI http://www.elsevier.com/wps/find/journaldescription.cws_home/30435/description#description
Copyright Statement Copyright 2001 Elsevier : Reproduced in accordance with the copyright policy of the publisher : This journal is available online - use hypertext links.
Volume 19
Issue Number 4
Page from 231
Page to 241
ISSN 0263-7863
Date Accessioned 2002-04-01
Date Available 2007-03-14T02:24:39Z
Language en_AU
Research Centre Centre for Infrastructure Engineering and Management
Subject Building Construction Management
URI http://hdl.handle.net/10072/4063
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice